# SDR AALA2019100439012

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,185 hours, 24,362 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Unknown
- Location: L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS AFTER LANDING L-2 WINDOW VERY DIFFICULT TO UNLOCK. MAINTENANCE ACCOMPLISHED LATCH SYSTEM TEST IAW AMM 56-11-02, OPERATION NORMAL.
